View Single Post
  #1  
Old 06-03-14, 06:39 AM
VisibleKinda's Avatar
VisibleKinda VisibleKinda is offline
Member
 

Join Date: May 2010
Location: The Moon
Posts: 56
Thanks: 6
Thanked 59 Times in 20 Posts
VisibleKinda is on a distinguished road
Can't find any explanation for enhanced senses after stimulant use

I'm prescribed adderall for my ADHD which I am no longer taking. About a month and a half a go, I took my dose of adderall with nicotine chewing gum at the same time. From that instant, I began to feel anxious and sick, and while my vision is mostly normal, certain colours appear much brighter. And my senses are much stronger (smell, hearing -- I hear music much differently, as if I'd taken oxiracetam). After doing some research, I discovered that stimulants can trigger underlying schizophrenia, and sensory changes are also a sign of impending psychosis. Plus, the color thing happens to me only when I have tried hallucinogens, and last year a similar thing happened when I took citalopram (I began to hallucinate singing, which stopped when I was prescribed benzos). The day after, I had more nicotine, and I'm sure I heard the sound of breathing in the house (no-one was there). It lasted a few seconds and stopped.

So I am scared as hell. I've been in a state of hypervigilance for nearly two months. Note I have generalised anxiety disorder (I'm taking lyrica for this) which may be playing tricks with me, and I hope that what I'm experiencing is heightened anxiety from stimulant use (which has always happened when I take stimulants), and the reason that my senses are stronger is because I'm in fight or flight mode. But is this scientifically correct? I can't find any proof of this.
Reply With Quote